# SDR AALA202411143257

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 89,908 hours, 11,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 53910
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY LIGHT INOPERATIVEAT DOOR 4R. REMOVED AND REPLACED POWER SUPPLY 2 EACH (AALA202411143257), (AALA202411143798). OPERTIONAL CHECK GOOD. PER AMM 33-51-06.
